# SDR AWXA200300476

- Difficulty date: April 22, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK INTERGRANULAR CORROSION WAS FOUND ON SHEAR TIE AT BS 500B BETWEEN STR 28 LT AND 28 RT. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT CORRODED AREA OF SHEAR TIE AT BS 500B BETWEEN STR 28 LT AND 28 RT; FABRICATED A REPAIR ANGLE AND DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-07, PG. 213.
